# SDR CALA2024121901579

- Difficulty date: December 19, 2024
- Submitted: December 19, 2024
- Operation: Air carrier
- Aircraft: N2243U
- Make and model: Boeing 777-300ER
- Aircraft serial: 63723
- Aircraft time: 32,105 hours, 3,511 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: S479W2306
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR EMER LT ASSY BROKEN ON THE GALLEY DR 2. REPLACED EMER LT ASSY, OPS CHK GOOD.PARTS USED: 25-3327-3-0004, QTY :1
